| Model Number |
MMT-751LNAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the esc buttons were being unresponsive and insulin pump had rejected new batteries and also stated that battery life had definitely diminished.The customer¿s blood glucose was unknown at the time of incident.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.Connector was inspected and locked on lcd board.Device passed displacement test, self test, off no power test and all operating currents tested within the specific range.No unexpected low battery alarm were noted.